# SDR UPS07M50125

- Difficulty date: April 18, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING L/E SLAT TRACK NR 16 I/B SUPPORT RIB FOUND CRACK.  RIGHT WING L/E SLAT TRACK NR 16 ATTACHING PARTS & WIRE HARNESS REMOVED.  NR 16 CRACK I/B SUPPORT RIB REMOVED.  HOLES TRANSFERRED TO NEW NR 16 RIB ASSY.  RIGHT WING L/E SLAT TRACK NR 16 I/B NEW RIB P/N:  ARB2850-506 & RELATED PARTS & WIRE HARNESS INSTALLED.  CABLE ADJUSTMENT & RIGHT SLAT OPERATION CHECK C/OUT FOUND SATIS.
